MAUDE Adverse Event Report: NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reports that the screen on the prefense does not work while in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reports that the screen on the prefense does not work while in patient use.
 
Additional Manufacturer Narrative
Corrected data: email address and address - line 1 and attn name in the address - line 2, device available for evaluation, name, email address and phone number, continued email address and address - line 1 and attn name in the address - line 2.Additional information: type of report, follow-up type, device evaluated by manufacturer, event problem and evaluation codes.The customer reported that the screen on preference does not work while in use on a patient.The unit was not returned to for evaluation.However, the customer stated that he replace the preference monitor with a spare one that they had.No further information available.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device was not returned.

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
MDR Report Key6284947
Report Number2032233-2017-00010
Device Sequence Number18970830
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date03/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1